MathSciNet Relay Station
MathSciNet bibliographic data
MR187097 (32 #4551) 47.10 (47.40)
Stampfli, J. G. Extreme points of the numerical range of a hyponormal operator. Michigan Math. J. 13 1966 87–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement